Supplements: Taking high levels of a certain pill 'can cause severe nerve damage'

HomeHeath

Supplements: Taking high levels of a certain pill 'can cause severe nerve damage'

The NIH states: “People who don’t get enough vitamin B6 can have a range of symptoms, including anemia, itchy rashes, scaly skin on the lips, crack

High cholesterol: Do you hear that? The 'sound' of narrowing arteries that 'can be heard'
Fatty liver disease: Early signs to spot – 'Can lead to serious damage if it gets worse'
Stranger Things season 4 star reacts to character's absence 'Can we bring him back?'


The NIH states: “People who don’t get enough vitamin B6 can have a range of symptoms, including anemia, itchy rashes, scaly skin on the lips, cracks at the corners of the mouth, and a swollen tongue.

“Other symptoms of very low vitamin B6 levels include depression, confusion, and a weak immune system.

“Infants who do not get enough vitamin B6 can become irritable or develop extremely sensitive hearing or seizures.”

Nonetheless, you can also have too much. The organisation says “people almost never get too much” vitamin B6 from food or beverages, “but taking high levels of vitamin B6 from supplements for a year or longer can cause severe nerve damage, leading people to lose control of their bodily movements”.



COMMENTS

WORDPRESS: 0
DISQUS: 0